# SDR UALA2012020700740

- Difficulty date: February 7, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 85,656 hours, 13,711 cycles
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Part serial: 1272
- Condition: Intermittent
- Location: Rudder Trim
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM INTERMITTENT, FLIGHT DIVERTED.  REPLACED RUDDER TRIM ACTUATOR PER MM.  REPLACED RUDDER TRIM CONTROL MODULE PER MM.  OPS CHECKS GOOD.
